Publications (in print or accepted for publication)

Last updated August 11, 2014. Also see preprints.

  1. Continuity is an adjoint functor, Amer. Math. Monthly, to appear.

  2. Goldie ranks of skew power series rings of automorphic type (with Linhong Wang), Comm. Alg., 40 (2012), 1911-1917.

  3. On prime ideals of noetherian skew power series rings, Israel J. Math., 192 (2012), 67-81.

  4. Prime ideals of q-commutative power series rings (with Linhong Wang), Algebr. Represent. Theory, 14 (2011), 1003-1023.

  5. Noetherian skew inverse power series rings (with Linhong Wang), Algebr. Represent. Theory, 13 (2010), 303-314.

  6. Semiclassical limits of quantum affine spaces (with K. R. Goodearl), Proc. Edinburgh Math. Soc. (2), 52 (2009), 387--407.

  7. Noncommutative images of commutative spectra, J. Algebra Appl., 7 (2008), 535--552.

  8. Detecting infinitely many semisimple representations in a fixed finite dimension, J. Algebra, 320 (2008), 3926--3934.

  9. Commutator Hopf subalgebras and irreducible representations, Comm. Alg., 35 (2007), 2183--2190.

  10. A remark on closed noncommuative subspaces, Proc. Amer. Math. Soc., 135 (2007),1--4.

  11. The closed-point Zariski topology for irreducible representations (with K. R. Goodearl), J. Alg. Appl., 5 (2006), 719--730.

  12. On continuous and adjoint morphisms between noncommutative prime spectra, Proc. Edinburgh Math. Soc. (2), 49 (2006), 367--381.

  13. Effective detection of nonsplit module extensions, J. Pure Applied Algebra, 198 (2005), 225--236.

  14. Noetherianity of the space of irreducible representations, Israel J. Math., 136 (2003), 307--316.

  15. An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra (with S. Gelaki), Proc. Amer. Math. Soc., 131 (2003), 2673--2679.

  16. Prime and Primitive Ideals in Graded Deformations of Algebraic Quantum Groups at Roots of Unity, Algebr. Represent. Theory , 6 (2003), 47-70.

  17. Counting equivalence classes of irreducible representations, Algebra Montpellier Announcements (2001): http://www.emis.de/journals/AMA/AMA01-2001/index01-2001.html

  18. Constructing irreducible representations of finitely presented algebras, J. Symbolic Computation, 32 (2001), 255-262.

  19. Quantum n-space as a quotient of classical n-space (with K. R. Goodearl), Trans. Amer. Mat. Soc., 352 (2000), 5855--5876.

  20. The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras (with K. R. Goodearl), Trans. Amer. Math. Soc., 352 (2000), 1381--1403.

  21. Module extensions over classical Lie superalgebras, Representation Theory (An Electronic Journal of the AMS), 3 (1999), 354--372.

  22. Noetherian centralizing Hopf algebra extensions and finite morphisms of quantum groups, Bull. London Math. Soc. , 31 (1999), 523--530.

  23. Polycyclic-by-finite group algebras are catenary (with Martin Lorenz), Math. Research Letters, 6 (1999), 183--194.

  24. Remarks on the twisted adjoint representation of R_q[G], Comm. Alg. , 27 (1999), 1889--1893.

  25. Prime and Primitive Spectra of Multiparameter Quantum Affine Spaces (with K. R. Goodearl), in Trends in Ring Theory, edited by V. Dlab and L. M\'arki, Canadian Mathematical Society Conference Proceedings, vol. 22 (AMS, Providence, 1998), 39-58.
  26. A Bijection of Primitive Spectra for Classical Lie Superalgebras of Type I, J. London Math. Soc., 53 (1996), 39--49.
  27. On the Quantum Frobenius Map for General Linear Groups, J. Algebra, 170 (1996), 115--126.
  28. Skew Polynomial Extensions of Commutative Noetherian Jacobson Rings (with K. R. Goodearl), Proc. Amer. Math. Soc., 123 (1995), 1673--1680
  29. Prime Factor Algebras of the Coordinate Ring of Quantum Matrices (with K. R. Goodearl), Proc. Amer. Math. Soc., 121 (1994), 1017--1025.
  30. Complete Sets of Representations for Classical Lie Superalgebras (with I. M. Musson), Letters Math. Phys., 31 (1994), 247--253.
  31. Prime Ideals in Skew and q-Skew Polynomial Rings (with K. R. Goodearl), Mem. Amer. Math. Soc., vol. 109, no. 521 (1994), 106 pages.
  32. Finite Correspondence of Spectra in Noetherian Ring Extensions, Proc. Amer. Math. Soc., 116 (1992), 645--652.
  33. Prime and Primitive Ideals in Enveloping Algebras of Solvable Lie Superalgebras, in Abelian Groups and Noncommutative Rings: A Collection of Papers in Memory of Robert B. Warfield, Jr., edited by L. Fuchs, et. al., Contemporary Mathematics, vol. 130 (AMS, Providence, 1992), 237--255.
  34. On the Ring Extensions Arising from Completely Solvable Lie Superalgebras, J. Algebra, 146 (1992), 175--189.
  35. Prime Ideals in Finite Extensions of Noetherian Rings, J. Algebra, 135 (1990), 412--439.
  36. The Fundamental Prime Ideals of a Noetherian Prime PI Ring (with T. H. Lenagan), Proc. Edinburgh Math. Soc. , 33 (1990), 113--121.
  37. Primitive Ideals in Finite Extensions of Noetherian Rings, J. London Math. Soc. (2), 39 (1989), 427--435.